# SDR VNAA202411240013

- Difficulty date: October 19, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: CN6260003
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON NOZZLE ASSY EXHAUST AT LH ENGINE  DENTS ON NOZZLE ASSY EXHAUST AT LH ENGINE WERE REPAIRED PER REO 690-54-15-003 REV. - - .
